# SDR UPS99829583

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1834 SHEAR TIE CRACKED AT LONGERON 3L.  REMOVED DAMAGED SHEAR TIE, FABRICATED, AND REPLACED IAW SRM 53-2-0.
